# SDR ASOA202001247011

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 645
- Aircraft time: 44,895 hours, 26,740 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Missing
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR ATTACH POINT ON R/H GROUND SPOILER HAT BUSHING MISSING. REAMED BOTH BUSHING HOUSINGS, INSTALLED NEW HAT BUSHINGS. AIRCRAFT STILL IN C CHECK.
